Adcal Pallor Side Effect Reports
The following Adcal Pallor side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pallor, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Anaemia, Tachypnoea, Wheezing, Bronchospasm, Pallor, Chronic Obstructive Pulmonary Disease, Dyspnoea, Rales, Bronchitis|
This Pallor side effect was reported by a consumer or non-health professional from UNITED KINGDOM. A 89-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal D3 (dosage: 2 Df, Qd), which was started on Feb 01, 2012. Concurrently used drugs:
|Neutropenic Sepsis, Skin Warm, Neutrophil Count Decreased, Platelet Count Decreased, Pallor, Escherichia Sepsis, Rash Erythematous, Escherichia Urinary Tract Infection|
This Pallor Adcal D3 (lekovit Ca) side effect was reported by a health professional from UNITED KINGDOM on Nov 07, 2011. A Female , 79 years of age, was treated with Adcal D3 (lekovit Ca). The patient presented the following health conditions:
|Neutrophil Count Decreased, Platelet Count Decreased, Pallor, Escherichia Urinary Tract Infection, Skin Warm, Rash Erythematous, Pyrexia, Escherichia Sepsis, Neutropenic Sepsis|
This is a Adcal-d3 side effect report of a 79-year-old female patient (weight:NA) from UNITED KINGDOM, suffering from the following symptoms/conditions: NA, who was treated with Adcal-d3 (dosage:2iuax Per Day, start time: Aug 16, 2011), combined with:
|Escherichia Infection, Platelet Count Decreased, Culture Urine Positive, Apparent Life Threatening Event, Haemoglobin Decreased, Blood Count Abnormal, Rash Erythematous, Pallor, Skin Warm|
A 79-year-old female patient (weight: NA) from with the following symptoms: NA started Adcal-d3 (lekovit Ca) treatment (dosage: NA) on Aug 11, 2011. Soon after starting Adcal-d3 (lekovit Ca) treatment, the consumer experienced several side effects, including:
Adcal Pallor Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Adcal Pallor Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|